J. Miquel Martínez


[9] On almost p-rational characters in principal blocks, 2024. (with A. Maróti, A. A. Schaeffer Fry and C. Vallejo)

[8] The Alperin Weight Conjecture and the Glauberman correspondence via character triples, 2023. (with N. Rizo and D. Rossi)

[7] The blocks with five irreducible characters, 2023. (with N. Rizo and L. Sanus)


[6] Characters of prime power degree in principal blocks, Arch. Math. (Basel) 122(2) (2024), 133–141. arXiv

[5] Degree divisibility in Alperin–McKay correspondences, J. Pure Appl. Algebra 227(12) (2023), Paper No. 107449. (with D. Rossi) arXiv

[4] The blocks with four irreducible characters, Bull. London Math. Soc. 55 (2023), 658–667. (with N. Rizo and L. Sanus)

[3] Character degrees in blocks and defect groups, J. Algebra 594 (2022), 170–193. (with E. Giannelli and A. A. Schaeffer Fry) arXiv

[2] An infinite family of counterexamples to a conjecture on positivity, Rend. Semin. Mat. Univ. Padova 145 (2021), 205–206. arXiv

[1] Degrees of characters in the principal block, J. Algebra 579 (2021), 195–209.

List of collaborators: Eugenio Giannelli, Attila Maróti, Noelia Rizo, Damiano Rossi, Lucia Sanus, Mandi Schaeffer Fry, Carolina Vallejo.